Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A functional equation in arithmetic


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 39 (1936), 341-344
MSC: Primary 39B22
MathSciNet review: 1501851
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39B22

Retrieve articles in all journals with MSC: 39B22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501851-8
Article copyright: © Copyright 1936 American Mathematical Society